# SDR DALA2023113009826

- Difficulty date: November 23, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 139,081 hours, 20,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 DURING WALK AROUND FOUND EXIT ROW EMERGENCY CEILING LIGHT AT 16/ 17 ABC BROKEN, CORRECTIVE ACTI R/R EXIT ROW EMERGENCY CEILING LIGHT AT 16/17 ABC PER B767-300 AMM 33-51. OPS GOOD OK FOR SVC. (5041979)
